# SDR AC2A2009092783295

- Difficulty date: September 27, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 2,836 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 7079785
- Part serial: 1725
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 SERVO CAS ILLUMINATED IN FLIGHT. COMPLIED WITH HYD SERVO MALFUNCTION EMERGENCY PROCEDURES AND RETURNED TO BASE.  REPLACED 31 HYD SERVO SWITCH.
